# SDR ALGA2014011701202

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N867AL
- Make and model: Skrsky S76C
- Aircraft serial: 760579
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LEFT LANDING GEAR WAS DOWN WITH GEAR LEVER IN UP POSITION, ALL THREE LIGHTS SHOWED GEAR UP.  PASSING ACFT NOTICED ONE GEAR DOWN.
